MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH TANGO INFINITY; AUTOMATED BLOOD BANK ANALYSER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH TANGO INFINITY; AUTOMATED BLOOD BANK ANALYSER SYSTEM
Model Number 850000010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported about discrepancy in blood group typing between tango infinity result screen (o rh d negative) and result after transmission to the laboratory information system (lis) on the lis screen (b rh d negative).He stated that the tango infinity sent a sample to the lis, the infinity had the correct result but the lis showed a different result.The customer provided the result images generated by the tango infinity as well as by the lis.As already mentioned, the tango infinity result was an o rh d negative, but after transmission to customers lis, it showed as b rh d negative on lis side.An analysis of the astm log shows incorrect behavior of the customer's lis system.The result was correctly generated by and transmitted from the tango infinity: the tango infinity's astm log file was reviewed.It was confirmed that the results from tango were o neg for sample id 1936604.It was confirmed that the result was transmitted correctly from the tango infinity to the lis.It was discovered that the lis appeared to have been attempting to transmit test order requests to the tango while the tango was sending results.This resulted in the tango infinity to send the same line 3 times before closing the transmission.Then the customer attempted to re-send the results again, they repeated the process until the lis resulted the results.The customer reported that after the repeated re-transmissions of the results that was when the lis posted a result of b neg for a patient that was resulted as o neg on the tango infinity.It was confirmed with the customer that the tango did indeed transmit the result correctly.This issue is related to the customer's lis.The tango infinity operated as expected as clearly documented in the astm log files.The customers it department has been informed and is in charge to take further action.

Brand Name
TANGO INFINITY
Common Device Name
AUTOMATED BLOOD BANK ANALYSER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key8098726
Report Number9610824-2018-00080
Device Sequence Number2165874
Product Code KSZ
UDI-Device Identifier07611969961719
UDI-Public(01)07611969961719
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BK150327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number850000010
Device Catalogue Number850000010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1